# SDR DALA2023072506014

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 3,934 hours, 441 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 DURING LIGHTNING INSP FOUND BURNT FASTNER AT FR7 3 FASTNERS ABOVE Z136.7. CORRECTIVE ACTION: COMPLIED WITH TEMP REPAIR PER A330 SRM 53-11-11. (2878992)
